# SDR SCNA20170518078

- Difficulty date: May 18, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 45,953 hours, 27,254 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Panel
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT SIDEWALL PANEL 122 FW IS WORN COMMON TO FRAMES. FABRICATED NEW PANEL 3122 FWD CARGO COMPARTMENT SIDEWALL.
